# SDR DALA2016032902526

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL DUMMY -Y189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 24.  REPLACED FLOORBEAM RAIL DUMMY -Y189 AT FWD GALLEY AREA BETWEEN FRAME 20 TO FRAME 24 IAW SRM 51-42-11 AND DWG D53111406.
